Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homogeneous Borel sets


Author: Fons van Engelen
Journal: Proc. Amer. Math. Soc. 96 (1986), 673-682
MSC: Primary 54H05; Secondary 03E15, 54F65
DOI: https://doi.org/10.1090/S0002-9939-1986-0826501-2
MathSciNet review: 826501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Topological characterizations of all zero-dimensional homogeneous absolute Borel sets are obtained; it turns out that there are $ {\omega _1}$ such spaces. We use results from game theory--particularly, about Wadge classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 03E15, 54F65

Retrieve articles in all journals with MSC: 54H05, 03E15, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826501-2
Article copyright: © Copyright 1986 American Mathematical Society